# SDR 1050617008AMW

- Difficulty date: August 24, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 17,012 hours, 32,012 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 118120002131
- Condition: Failed
- Location: Lt Wing
- Part time: 17,012 hours, 32,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER BIN EVIDENCE OF DEFORMATION AT TURTLE BACK MOUNT FLANGE AREA.  REPAIRED IAW SR-CO-00024.  MORE INFORMATION WILL BE AVAILABLE AT A LATER DATE.
